# SDR USAA2014110300006

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 6,517 hours, 972 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR 2R SLIDE PRESS LOW.  FOUND DOOR ASSIST PRESS LOW SLIDE PRESS OK.  SERVICED DOOR DAMPER & EMER OPERATION CYLINDER.
